# SDR SIMA20130808003

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 22,555 hours, 18,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS COMPT FWD EMERGENCY LIGHT WILL NOT ILLUMINATE.  FOUND LOOSE CONNECTOR FOR CABIN FWD EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.
